Skip navigation
Skip navigation

Prolonged QT Interval, Syncope, and Delirium with Galantamine

Fisher, Alex; Davis, Michael W

Description

OBJECTIVE: To describe a case of QT interval prolongation, syncope, and delirium associated with galantamine use and to analyze similar cases related to acetylcholinesterase inhibitors (AChIs) reported to the Australian Adverse Drug Reaction Advisory Committee (ADRAC). CASE SUMMARY: An 85-year-old man with dementia was treated with prolonged release galantamine 8 mg daily for 1.5 years. Three months prior to the current admission, he had a syncopal episode with low blood pressure and...[Show more]

CollectionsANU Research Publications
Date published: 2008
Type: Journal article
URI: http://hdl.handle.net/1885/34444
Source: The Annals of Pharmacotherapy
DOI: 10.1345/aph.1K514

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator